# SDR ASAA2021032734442

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,740 hours, 9,627 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keypad
- Part number: 187042006
- Condition: Defective
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO EXEC KEY PRODUCES RANDOM CHARACTERS. GROUNDED - YES. REMOVED & REPLACED F/O'S MCDU KEYBOARD REF B737-800 AMM 34-61-01 2 C/B OPEN & CLOSED, OPS NORMAL.
